Menu

Progesterone Cream and bruising

by Sarah M Williams
(United kingdom)

Hi all,

I am having trouble with my skin where ever I apply the progesterone cream. It seems to cause me to bleed under my skin, just small marks, it also seems to darken my veins? Does this happen to anyone else?

I really need to take the cream, I use it to control my seizures that occur around my period. However I'm worried that the bruising is harmful?

Thanks,
Sarah

Comments for Progesterone Cream and bruising

Click here to add your own comments

Jul 13, 2017
Progesterone Cream and bruising
by: Joy

Hi Sarah

What progesterone cream are you using and how much? When first using progesterone, estrogen becomes the dominant hormone, hence the bruising. Progesterone and unexplained bruising are linked through collagen or connective tissue. Bruising results from the weakening of cell membranes. The hormone estrogen accelerates the aging of collagen, the connective tissue of which our body is made, thereby making the cell membrane weaker. Hormone imbalances induced by environmental poisons especially the 'xenoestrogens' play a significant role in aggravating the problem.

Please read these pages and the references:

Unexplained Bruising - http://www.progesteronetherapy.com/unexplained-bruising.html#sthash.YmNdIY3R.XxehRic5.dpbs

How to use Progesterone Cream - http://www.progesteronetherapy.com/how-to-use-progesterone-cream

Estrogen Dominance - http://www.progesteronetherapy.com/estrogen-dominance


Vitamin D3 - http://www.progesterone-info.com/benefits-of-vitamin-d

Magnesium - http://www.progesterone-info.com/magnesium.html

Environmental Toxins - http://www.progesteronetherapy.com/environmental-toxins.html#axzz2vgTyB1vU




Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,100 pages on this site...